# SDR DALA13034805507

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 87,733 hours, 37,085 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXPERIENCED STRONG GRAY ELECTRICAL SMOKE FROM THE F/O'S AUDIO SELECT PANEL DURING BOARDING.  TURNED OFF UTILITY BUSSES AND SMOKE DISSIPATED.  REPLACED PANEL.
